Hello, Mike! How are you?
Lyrica is actually not a pain killer. It contains the active ingredient Pregabalin, which is an anticonvulsant, it's been found to help with some types of nerve pain, due to the way it acts on brain chemicals and yes, weight gain is a normal side effect of these types of medications.
Learn more Lyrica details here.
Other side effects may include nausea, dizziness, dry mouth and mood swings.
Are there any other questions or concerns?
As I said just on other thread regarding weight gain with Lyrica I never found it to put unwanted weight on myself the years I was on it for Neurolgia, it does work for many other areas other than Epilepsy as it is an anti-convulstant as you've already stated regarding it.
I took Lyrica for many years for Neurolgia in my teeth, but it never helped at all with the pain, I still suffer daily with it, and dont take Lyrica anymore because of its none use for me.
I was given quite a few other drugs to take for same thing, stayed on them for a few years with the outcome of having to wean off them as nothing ever touched or even eased the pain I have, its like a toothache everyday, but its from nerve endings in my gums, not my teeth, its horrendous, and find that only using a tooth gel called Oragel is the only thing that gives temporary relief for a few minutes I have to re apply it several times a day. My GP told me 'someday it will eventually go' haha 6years on Im still waiting for that day to arrive.
Yes! Gained 5 lbs in a week.
I'm currently off, and take another avenue.
Yes I have for sure.. I use it for back pain.. weight gain makes back pain worse.
Viewing page 1 of 1 Reply
lyrica weight gain does it stop
I have neuropathy due to collapsed C2-C6 leaving me with horrible pain. Finally went to a pain dr. He put me on lyrica a... 11 replies
Lyrica weight gain
Does anyone know if you gain more weight as you increase the milligrams of Lyrica. I've gone from 150mg a day to 600... 4 replies
Weight Gain While On Lyrica
I am on Lyrica for CIDP. I have gained a tremendous amount of weight. Exercise is difficult as I can't stand for lon... 3 replies
lyrica and weight gain
I have been taking lyrica for 7 weeks now for severe nerve pain. I began to gain a lot of weight immediately but because... 3 replies
Weight gain on these meds Lyrica vesicare cyplex .
I've got to take the above meds and I'm contemplating as they lead to weight gain. I've always been very act... 1 reply
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 146 replies
Weight gain using Cylift?
I am a 42 year old woman and have gained weight on a steadily basis since using cylift. My diet and exercise regime has ... 2 replies
gaining weight using diuretics
I have cirrosis and I had a distended stomach due to fluid build up in my abdomen.My doctor started me on diuretics and ... 1 reply
Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 18 replies
Chronic illness causing extreme weight gain
I have had M.E. for the past 17 years. Although only 52 years old, the price of being bedridden (or the disease or meds)...